# SDR SWAA2023031301790

- Difficulty date: February 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,692 hours, 35,153 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OUTBOARD TRAILING EDGE CORRUGATED PLATE LOCATED AT ORSS 261 AT RT WING 2023-113010<[01] REPLACED OUTBOARD TRAILING EDGE CORRUGATE PLATE LOCATED AT ORSS 261 AT RT WING I.A.W. B737-700 SRM 51-10-02 AND SRM 51-40-02 AND DWG 115A2001 SHEET 32 REV.-. DUE TO NOT FOUND ALLOWABLE DAMAGE AND APPLICABLE REPAIR ON SRM B737-700 57-20-10 CRACK LENGTH: 1.044? TOOL USED CALIPER P/N:500-196-30 S/N: B21141563 DUE DATE: 30/NOV/23;[02] COMPLETED STEP 1
